Article citationsMore>>

S. Chen and G. Lu, “Existence and Nonexistence of Positive Solutions for a Class of Semilinear Elliptic Systems,” Nonlinear Analysis: Theory, Methods & Applications, Vol. 38, No. 7, 1999, pp. 919-932. doi:10.1016/S0362-546X(98)00143-6

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top